Skip to Main content Skip to Navigation
Journal articles

Weak Error for stable driven SDEs: expansion of the densities

Abstract : Consider a multidimensional SDE of the form $X_t = x+\int_{0}^{t} b(X_{s-})ds+\int{0}^{t} f(X_{s-})dZ_s$ where $(Z_s)_{s\ge 0}$ is a symmetric stable process. Under suitable assumptions on the coefficients the unique strong solution of the above equation admits a density w.r.t. the Lebesgue measure and so does its Euler scheme. Using a parametrix approach, we derive an error expansion at order 1 w.r.t. the time step for the difference of these densities.
Document type :
Journal articles
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download
Contributor : Stephane Menozzi <>
Submitted on : Friday, January 22, 2010 - 4:05:52 PM
Last modification on : Monday, December 14, 2020 - 9:46:17 AM
Long-term archiving on: : Thursday, September 23, 2010 - 6:15:13 PM


Files produced by the author(s)


  • HAL Id : hal-00331845, version 3
  • ARXIV : 0810.3224


Valentin Konakov, Stephane Menozzi. Weak Error for stable driven SDEs: expansion of the densities. Journal of Theoretical Probability, Springer, 2011, 24 (2), pp.454-478. ⟨hal-00331845v3⟩



Record views


Files downloads